Next Article in Journal
A Set Based Newton Method for the Averaged Hausdorff Distance for Multi-Objective Reference Set Problems
Next Article in Special Issue
A Memetic Decomposition-Based Multi-Objective Evolutionary Algorithm Applied to a Constrained Menu Planning Problem
Previous Article in Journal
Particle Swarm Optimization for Predicting the Development Effort of Software Projects
Previous Article in Special Issue
Opposition-Based Ant Colony Optimization Algorithm for the Traveling Salesman Problem

Order Article Reprints

Journal: Mathematics, 2020
Volume: 8
Number: 1821

Article: Binary Whale Optimization Algorithm for Dimensionality Reduction
Authors: by , , , and

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Contact Person

Invoice Address

Order cost and details

Notes or Comments

Validate and Submit Form

req denotes required fields.
Back to TopTop